| Model Number |
E601 |
| Medical Device Problem Codes |
False Positive Result (1227); High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The hbsag reagent lot number and expiration date were requested, but not provided.The measuring cell was past its service life and needed to be replaced.The field service engineer replaced the measuring cell.The investigation determined the service actions resolved the issue.
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys hbsag ii on a cobas 6000 e601 module.No questionable results were reported outside of the laboratory.The sample initially resulted in an hbsag value of 1.2 coi (reactive).The result did not agree with the patient's clinical diagnosis, so the sample was repeated.The repeat hbsag result was 0.58 coi (non-reactive).